Drought, Roger Mills
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Drought expanded slightly through the month, with portions of western Oklahoma entering severe drought conditions.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
Drought expanded slightly through the month, with portions of western Oklahoma entering severe drought conditions.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Oct 31, 9:42 PM CST, 2 hours 18 minutes earlier.
Area Forecast Discussion National Weather Service Norman OK 1042 PM CDT Sat Oct 31 2020 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 151 PM CDT Sat Oct 31 2020 The cold front is moving into northwest Oklahoma this afternoon and will move southeast through the area this afternoon and evening. Temperatures behind the front will be roughly 10 degrees cooler than today on average. && .LONG TERM... (Sunday night through next Friday) Issued at 311 PM CDT Sat Oct 31 2020 The long term of the forecast will persist dry with a gradual warming trend and mild temperatures. High surface pressure will settle across our area Sunday night/Monday morning, as light winds and clear skies will enhance radiational cooling with temperatures falling well into the mid 30s. Frost is possible in some areas, although upper 20s dew points projected by the latest NAM & Canadian NH models would make it unfavorable at this point. However, the latest ECMWF run is a little bit more moist with the dew points, which could favor frost. Early Monday will be our only cold morning, as south winds make a return later in the day under a building ridge of high pressure, resulting in the start of a warming trend. Latest NBM runs are trending warmer than the previous runs, but a little bit slow based on the strong return of southerly air. As a result, have gone slightly warmer than guidance & the previous forecast using the Superblend solution for MaxT on Monday and adjusted slightly warmer for Tuesday as temperatures become more seasonably normal. Expecting windy conditions through mid-week as the surface isobars tighten and nocturnal low level jet develops, also keeping nighttime temperatures a bit warmer as well. NBM was a little bit weak for Monday afternoon winds, so populated those grids with the more robust CONSMOS solution. By Wednesday, the flow aloft will shift southwesterly as a dry short- wave trough will be approaching. With both GFS & ECMWF projecting a fairly strong 925-850 mb flow to mix into, could see Wednesday afternoon to be the windiness and gustiest time period of this week. The NBM was weak with the afternoon winds, so again deviated with the CONSMOS. As the shortwave trough axis moves through later in the day, a weak cold front across the Central Plains will push into northern Oklahoma. With only downslope air originating lee of the Colorado Rockies behind the cold front, not expecting any real cooling but just a weak north wind. Models are not very consistent just how far south the surface boundary will move and be in place for Thursday, although models are all consistent with south winds returning on Friday as an upper ridge builds back in. && .AVIATION... (06Z TAFS) Issued at 1040 PM CDT Sat Oct 31 2020 VFR conditions continue. Some LLWS overnight at most sites. Light northeast winds tomorrow with some high clouds across the south. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 40 58 35 64 / 0 0 0 0 Hobart OK 40 61 35 67 / 0 0 0 0 Wichita Falls TX 44 63 34 66 / 0 0 0 0 Gage OK 33 60 38 72 / 0 0 0 0 Ponca City OK 37 57 34 65 / 0 0 0 0 Durant OK 45 63 35 63 / 0 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...26 LONG TERM....68 AVIATION...30
Hazardous Weather Outlook National Weather Service Norman OK 1201 PM CDT Sat Oct 31 2020 OKZ004>048-050>052-TXZ083>090-011715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1201 PM CDT Sat Oct 31 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday... No hazardous weather is expected at this time. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The national radar mosaic for the moment the first event began.
8 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2020Every state in 2020This day in weather historyWarnings in Oklahoma, November 2020
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 928569, 928570, 928571, 928572, 928573, 928574, 928575, 928576.